# SDR AALA20010177

- Difficulty date: January 26, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N865AA
- Make and model: Boeing 727223
- Aircraft serial: 21370
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN CENTER OF STRINGER 27R STATION 704-705.  REMOVED STRINGER AND SPLICE.  INSTALLED NEW STRINGER AND SPLICE PER SRM 53-10-03.  (M)
